# SDR SWAA042067

- Difficulty date: July 20, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 50,998 hours, 47,309 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268413138
- Condition: Leaking
- Location: B-Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, HYDRAULIC B-SYSTEM LOW PRESSURE LIGHT ILLUMINATED, WITH QUANTITY GOING DOWN.  REMOVED AND REPLACED HYDRAULIC B-SYSTEM PUMP PRESSURE LINE PER MM.
